# SDR DHL2006762514

- Difficulty date: June 29, 2006
- Submitted: July 23, 2006
- Operation: Air carrier
- Aircraft: N762AT
- Make and model: Boeing 727-2B7
- Aircraft serial: 22162
- Aircraft time: 62,000 hours, 34,469 cycles
- System (JASC): 5751 · Ailerons
- Part: Wedge
- Condition: Dented
- Location: Rt Aileron
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT O/B AILERON WEDGE UPPER SURFACE IS DENTED 2 PLACES.  REMOVED RT O/B AILERON WEDGE AS PER B727 SRM 51-30-2. INSTALLED REPAIRED WEDGE VENDOR ORDER NR 500080771 P/N 65-21725-19 AT RT O/B AILERON AS PER B727 SRM 51-30-2
